MAUDE Adverse Event Report: TYBER MEDICAL ACIS PROTI LOR/S 6 MM H; INTERBODY SPACER

TYBER MEDICAL ACIS PROTI LOR/S 6 MM H; INTERBODY SPACER
Model Number 108843606
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Nonunion/Delayed-union Bone Fracture (2369); Numbness (2415); Implant Pain (4561); Radiolucent Lines (4848)
Date of Event 11/08/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This mdr is being submitted for an event that was identified as part of a historical data review comparing clinical trial adverse events with the vigilance system.The event was investigated without the affected device, specific lot information, or known final outcomes to the patient after they left the study.The device remained implanted; therefore, a device evaluation could not be performed.Upon review of clinical records, a specified device malfunction could not be established, however radiolucency was observed around the implant.Further treatment for pain and the symptoms could not be clarified, as patient was lost to follow-up and did not return to the clinic.A historical data analysis was conducted returning no related complaints, nonconformities, or capas associated with the part number.Due to insufficient information regarding a specific device defect, the root cause cannot be established.
 
Event or Problem Description
Adverse event from the clinical study who was lost to follow-up.Event details from the site are as follows: at 14-months post-operative, radiographs demonstrated solid fusion with graft incorporation at c3-c4 and c4-c5, however c5-c6 was not fused; imaging demonstrated pseudarthrosis and radiolucency along the interface with the vertebral body.Additionally, imaging details, severe disc space narrowing with severe endplate sclerosis indicative of adjacent level disc disease at the level below fusion.At the 17-month post-operative visit, the subject reported neck and arm pain (arm>neck), the subject detailed that the pain radiates down her left shoulder left thoracic flank, and left triceps.The subject also reported numbness and paresthesia in the hand and fingers.The subject was given a steroid injection in the left shoulder however had no meaningful pain relief.The surgeon reported 50-60% improvement from the surgery.At 25-months post-operative, the radiolucency at c5-c6 was still present, however the subject declined further treatment and the device remains.The subject did not return to the clinic after the 25-month post-operative visit.

Brand Name
ACIS PROTI LOR/S 6 MM H
Common Device Name
INTERBODY SPACER
Manufacturer (Section D)
TYBER MEDICAL
83 s commerce way
bethlehem PA 18017
Manufacturer (Section G)
TYBER MEDICAL
83 s commerce way
bethlehem PA 18017
Manufacturer Contact
tamara lewis
83 s commerce way
bethlehem, PA 18017
8667610933
MDR Report Key20568807
Report Number3012966183-2024-00020
Device Sequence Number17948263
Product Code MAX
UDI-Device Identifier00819917020656
UDI-Public00819917020656
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K172185
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number108843606
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2022
Initial Report FDA Received Date10/30/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age65 YR
Patient SexFemale
Patient Weight54 KG